# SDR P5CA2018121400384

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 13,840 hours, 3,952 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Warning Light
- Condition: False Activation
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

" R STARTER CUTOUT" EICAS MSG DISPLAYED NUMBER OF TIMES INFLIGHT. ENG START SUCCESSFUL I AUTO, VALVE LIGHT NEVER ILLUMINATED( PER FIM FAULT CODE 80 90 05 52, RIGHT ENGINE START VALVE REPLACED AND TESTED IAW AMM 80-11-02  )
